MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.46247

Медицинская библиотека · Cureus · 2023

Angioedema From Triple Therapy: A Case Report.

Lepore Nicholas, Carpenter Taya, Wolff Alan

Клинический случайСтатьяПеревод в очереди

Аннотация

Angioedema is a rare but potentially life-threatening complication associated with angiotensin-converting enzyme (ACE) inhibitors. Although the pathophysiology is well understood, cases involving the concurrent use of other medications are less explored. We present a unique case of ACE inhibitor-induced angioedema in a 57-year-old male, which developed soon after receiving intravenous contrast. The patient's medication list included a dipeptidyl peptidase-IV inhibitor and a calcium channel blocker. Studies have shown an increased risk of angioedema with the combined use of these medications, likely due to alterations in bradykinin metabolism. This case highlights the importance of medication review and consideration of potential drug interactions when prescribing ACE inhibitors. It emphasizes the significance of diagnostic accuracy to avoid the mislabeling of allergies and consideration of other etiologies in angioedema. Healthcare providers ought to be mindful of the increased risk of angioedema when prescribing dipeptidyl peptidase-IV inhibitors and calcium-channel blockers with ACE inhibitors, as these are frequently used medications.

Для цитирования: Lepore Nicholas, Carpenter Taya, Wolff Alan. Angioedema From Triple Therapy: A Case Report.. Cureus. 2023. DOI: 10.7759/cureus.46247.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.